# SDR 95ZZZW661

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 5754 · Leading Edge Devices
- Part: Slot Door
- Part number: 5719014
- Condition: Punctured
- Location: Lt Te Flap
- Part time: 64,780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT INBOARD SLOT DOOR UPON SURFACE PUNCUTURED.  REPAIRED PER DSRM 57-02-01 FIG 2A.  TOTAL CYCLES 25,289.
